Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Ask a Homeopath   »  

What causes heart palpitations?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2674 Questions
Question
i am filling pulpitationmy pulseremainbetween 90-100 bpm kindly suggest me biochemic/homeopathic medicines mybp remain 140-90 i am also diabitic type- 2 paitent
Posted Sun, 10 Aug 2014 in Homeopathy
 
 
Answered by Dr. Munish Sood 19 hours later
Brief Answer:
Cardio vascular Disease in diabetic patients

Detailed Answer:
Dear

Thanks for contacting with your health concern.

1. diabetes mellitus is an independent risk factor for cardiovascular disease [CVD] and is two fold higher in men even after adjustment for other risk factors such as dyslipidemia and hypertension.

PS. have you checked with your Lipid- Blood sugar and Thyroid Profile for any cardiovascular risk factor of blood pressure??

2. I usually check with following risk factors for better management of the disease:
. Lipid Profile: since due to diabetes there is high cholesterol which is a risk factor for high blood pressure, thus do let me know about the values [if done]
. Hypertension: could be cause and effect of the disease but is a modifiable risk factor.
. Blood picture: platelet function may also be affected in diabetic patients, thus platelet count and bleeding time is important.
. any addiction/smoking, weight problem, sedentary life style,?
. Duration since suffering from the above said problems [both], and is blood sugar under control [FBS-PPBS- HbA1c values]?

3. avoid caffeine found in coffee,tea,chocolate,cola,and some pain relievers.
4. Do revert back regarding above said questionnaire for dietary regime and lifestyle management.

Dr. Munish
Consultant & Physician
Naimittika Clinic


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor